# SDR GAIA9827

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE INDICATIONS IN FLIGHT, LIGHT AND BELL.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO TOL.  REMOVED AND REPLACED NR 2 ENGINE LOWER FIRE DETECTION LOOP IAW B-727 MM 26-10.  OPERATIONAL CHECKS GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
